Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A coefficient estimate for multivalent functions

Authors: David J. Hallenbeck and Albert E. Livingston
Journal: Proc. Amer. Math. Soc. 54 (1976), 201-206
MathSciNet review: 0387561
Full-text PDF

Abstract | References | Additional Information

Abstract: By making use of extreme point theory we obtain bounds on the coefficients of a class of functions, multivalent in the unit disk, closely related to the bounds conjectured by Goodman.

References [Enhancements On Off] (What's this?)

Additional Information

Keywords: Extreme point, closed convex hull, multivalent function, multivalent starlike function, multivalent close-to-convex function
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society